Hey, so I took my last pill yesterday. I've been 7 and a half months on the drug. How can i help my body recover from the drug as soon as possible? What's good for getting my body back to normal? I'm also experiencing erectile difficulties and lack of libido, I guess it's caused by low testosterone from the accutane. I know it leaves your system within two months. Should everything (levels) get back to normal after some time off it?
Just Finished my Accutane Course. What Can I Do to Help my Body Get Back to Normal Asap?
Doctor Answers (1)
After an Accutane Course
In all honesty, most of the Accutane is out of your system within 24 to 48 hours, so there's nothing you need to do or worry about. Your body will return to "normal". You may find you need more lotion and lip balm than previously, but everything else should be just fine.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.